# SDR COMA9610224

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Warning
- Condition: Activated
- Location: Te Flap Syst
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL FAULT WARNING AFTER LANDING.  INSPECTED FLAP SYSTEM AND FOUND TO OPERATE NORMALLY.  COULD NOT DUPLICATE DISCREPANCY.
